# SDR GLBA2003092

- Difficulty date: June 22, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 17,157 hours, 22,412 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 1143641407
- Condition: Malfunctioned
- Location: Enviro Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENVIRO FAIL ANNUNCIATOR ILLUMINATED.  REMOVED AND REPLACED A317 PCB, OPS CHECK GOOD.
